About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 196459, 8 pages
http://dx.doi.org/10.1155/2013/196459
Research Article

Morrey Spaces for Nonhomogeneous Metric Measure Spaces

Department of Mathematics, Xinjiang University, Urumqi 830046, China

Received 6 May 2013; Accepted 14 August 2013

Academic Editor: Vakhtang M. Kokilashvili

Copyright © 2013 Cao Yonghui and Zhou Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cao Yonghui and Zhou Jiang, “Morrey Spaces for Nonhomogeneous Metric Measure Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 196459, 8 pages, 2013. doi:10.1155/2013/196459